# SDR ASOA00047

- Difficulty date: May 6, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 465
- Aircraft time: 9,806 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Transformer
- Part number: S2521693700065
- Condition: Inoperative
- Location: Psu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 4210 - ON CLIMB-OUT OUT OF ATL AT 10,000 FEET, THE FLIGHT ATTENDANT CALLED THE COCKPIT AND REPORTED SMOKE COMING FROM THE OVERHEAD BIN AT ROW 11.  AT THAT POINT, BOTH THE FIRST OFFICER AND CAPTAIN SMELLED AN ELECTRICAL SMOKE ODOR.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE PSU TRANSFORMER. OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SAFETY. (X)
